# SDR SIMA20130223003

- Difficulty date: February 23, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 26,568 hours, 22,492 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 23080760
- Part serial: BAE10608
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 2827 THE CREW REPORTED AN ENGINE 1 OUT EICAS MESSAGE ALONG WITH NR 1 ENGINE FAILURE.  SHUTDOWN AFTER TOUCHDOWN WHILE IN REVERSE THRUST.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 ENGINE FUEL PUMP METERING UNIT IAW ROLLS ROYCE MM 73-21-10.  OPS CHECK GOOD, NO LEAKS NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
